# SDR 29GA2018070100002

- Difficulty date: June 29, 2018
- Submitted: July 1, 2018
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 35,861 hours, 40,246 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT79B
- Part serial: GEE785521
- Condition: Failed
- Location: Left
- Part time: 4,434 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E, B, A

## Discrepancy

FLIGHT 0061 FLL/FLL REPORT: LEFT ENGINE HEAVY VIBRATION AT 500 FT AND ON T/O NOTICED TRQ AT 20 %. MEMORY ITEMS FOLLOWED QRC/ QRH FOLLOWED. EMERGENCY DECLARED. R&R LT ENG WITH SERVICEABLE ENG IAW MM-4 REF 71-00-55--01 & MM 72-00-00 OPS & LEAK CHECK GOOD.
